# SDR VNAA2017070399903

- Difficulty date: June 30, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 35,552 hours, 26,228 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1015-1069
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT BETWEEN BS 1051.3 AND 1069.75, STRINGERS 22 - 23L.  PERFORMED A PERMANENT REPAIR IAW SRM.
